English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On the Approximation of Functionals of Very Large Hermitian Matrices represented as Matrix Product Operators

August, M., Bañuls, M. C., & Huckle, T. (2017). On the Approximation of Functionals of Very Large Hermitian Matrices represented as Matrix Product Operators. Electronic Transactions on Numerical Analysis, 46, 215-232.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0000-E9C0-0 Version Permalink: http://hdl.handle.net/21.11116/0000-0000-E9C1-F
Genre: Journal Article

Files

show Files
hide Files
:
5492preprint.pdf (Preprint), 531KB
Name:
5492preprint.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
August, Moritz1, Author
Bañuls, Mari Carmen2, Author              
Huckle, Thomas1, Author
Affiliations:
1external, ou_persistent22              
2Theory, Max Planck Institute of Quantum Optics, Max Planck Society, ou_1445571              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2016-10-192017
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: arXiv: 1610.06086
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Electronic Transactions on Numerical Analysis
  Other : ETNA
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Kent, OH : Kent State University
Pages: - Volume / Issue: 46 Sequence Number: - Start / End Page: 215 - 232 Identifier: ISSN: 1068-9613
CoNE: /journals/resource/954926402638